# SDR SWAA2022021154814

- Difficulty date: April 22, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 49,176 hours, 28,771 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING AFT UPPER SPAR AT WING ROOT CLIP CRACKED / REMOVED AND REPLACED CLIP AT WING ROOT AFT SPAR; UPPER PANEL. IAW BOEING DWG. 115A2000 REV.A AND 737-700 SRM 51-40-02-0G-0 PG 4
